# SDR USAA010910

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545833040
- Condition: Cracked
- Location: Fuselage
- Part time: 35,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORWEB CRACKED .25 INCH, BS 180, WL 207, RBL 28.  REMOVED AND REPLACED FLOOR WEB PER SRM 51-40-02 AND EO 5300V157.  (M)
